# SDR AALA20091113AFW02

- Difficulty date: November 13, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 46,585 hours, 7,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T10581
- Condition: Bent
- Location: Fuselage
- Part time: 46,584 hours, 7,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STATION 500 FRAME INNER CHORD HORIZONTAL FLANGE BENT DOWN BETWEEN STATION 30 LEFT AND 31 LEFT DUE TO SUSPECTED IMPACT FROM A CARGO PALLET.  APPROXIMATELY 6 INCHES LONG BY 0.5 INCH WIDE SECTION OF THE FLANGE WAS FOUND BENT DOWN A MAXIMUM OF 0.150 INCH.  AS A PERMANENT REPAIR THE FLANGE WAS COLD WORKED BACK TO CONTOUR AND THEN A 0.125 INCH THICK STRAIGHT EXTRUSION WAS FITTED TO THE FORWARD SIDE OF THE FRAME ALONG THE DAMAGED AREA UNDER ENGINEERING AUTHORIZATION B767-53-007916.
